# SDR 97ZZZX4391

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9412Z
- Make and model: Cessna U206G
- Aircraft serial: U20606473
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: VAR
- Condition: Broke
- Location: Nr 2 Main
- Part time: 1,382 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, CRANKSHAFT BROKE WHERE NR 1 ROD THROW COMES OFF REAR OF NR 2 MAIN.  AIRCRAFT ON FLOATS, MADE EMERGENCY LANDING ON DRY LAKE BED.  FLOATS SHEARED OFF, PLANE WENT UPSIDE DOWN, AND PLANE IS DESTROYED.
